Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Took primolut n. Missing periods. Will my next periods be normal?

i should have got my periods day before yesterday,but it has not come.since i had to travel after 2 days,i met a doctor to postpond my periods .she gave me primolout n and said to take 2 tablets a day morning and night and take till i need to postpond.i need to postpond for 3 weeks.will my next periods be normal?or when i get my periods after postponding,can i start 21 days tablets to regulate my next months periods?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Once you stop primolut n you will have withdrawal bleeding after 4 to 5 days.
After this withdrawal bleeding,you will get normal periods subsequently
You may need to start 21 days tablet course only if your periods don't become normal.
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor